# SDR RAIA00511041

- Difficulty date: November 5, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 12,248 hours, 11,490 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Leaking
- Location: Apu Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT 5582  BNA - FUEL ODOR IN COCKPIT AFTER TAKEOFF.  MAINTENANCE DEFERRED THE APU.
